# SDR FE5F200600001

- Difficulty date: January 23, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N28007
- Make and model: Doug MD 83
- Aircraft serial: 49807
- Aircraft time: 15,009 hours, 16,729 cycles
- Engine: Cont IO520*
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Part number: S2274640
- Condition: Loose
- Location: Tail Cone
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER T/O, WHILE ALTITUDE 7000 FEET, THE PILOT FOUND TAILCONE UNSAFE LIGHT IS COMING ON, THEN AIRTURN BACK HOME BASE.  DURING GROUND INSP FOUND LOCK CABLE IN INTERNAL WARNING SWITCH LOOSEN, IAW AMM 53-53-00 REPLACED CLIP AND REINSTALL LOCK CABLE OK, AND CHECK INDICATOR FOR TAILCONE UNSAFE LIGHT IS NOT ON.
